I have been peeing a neon yellow. My main source of fluids is the zero calorie water. And one cup off coffee a day. I have been dieting for the last four months, and usually when i pee its so clear it looks as if i never went. But for the past 3 or 4 days its been neon yellow. I was taking once a day vitamins for women, but have not taken them in almost a month, and other than that i never take any pills. Not even for a head ache or anything. A little worried, what could be causing this?
The B vitamin most likely to cause the neon yellow color in your urine is vitamin B2, not B12. B2 is also known as riboflavin. MOST B vitamins are water soluble, and this is the case with vitamin B2, or riboflavin. The neon color is not something you need to be concerned with. I have this color almost all the time, as I am told to take more of the riboflavin to help prevent migraines.
Really, with those vitamin and energy drinks the main things to be concerned with are the same as with soda or ready made sweetened tea drinks: You still need to be concerned with the amount of caffeine and sugar/ high fructose corn syrup that you consume.
Most doctors and the laboratories that they use know about this cause of neon colored urine. So, really, unless you're NOT drinking these drinks with all those B vitamins in them, there is no reason to be concerned with the neon yellow urine. This is normal with these water soluble vitamins.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.